Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 86, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 1:15 AM CDT for Uvalde County, Texas. It took effect at Jun 2, 2016, 5:53 AM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 1:15 AM CDT (06:15 UTC)
- In effect from
- Jun 2, 2016, 5:53 AM CDT
- Expired
- Jun 2, 2016, 7:25 PM CDT
- In force
- 14 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River at Laguna (UVAT2).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08190000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
516
WGUS44 KEWX 020616
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 AM CDT THU JUN 2 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-030015-
/O.NEW.KEWX.FL.W.0086.160602T1053Z-160603T0025Z/
/UVAT2.1.ER.160602T1053Z.160602T1100Z.160602T1225Z.NO/
115 AM CDT THU JUN 2 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Nueces River At Laguna.
* from early this morning to this evening...or until the warning is cancelled.
* At 12:30 AM Thursday the stage was 3.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and continue to rise
to near 10.5 feet by this morning.The river will fall below flood stage by
this morning.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on
Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at
Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
Wood Creek in three places. Vehicular related drownings have occurred at all
these sites..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 feet on Jul 2
2002.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Thu Fri Sat Sun Mon
Laguna 7 10 3.6 Thu 12 AM 10.5 4.6 3.7 3.4 3.3
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 12:53 AM CDT, 22 minutes earlier.
Area forecast discussion, Jun 2, 12:53 AM CDT, 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1253 AM CDT THU JUN 2 2016 .AVIATION... /06Z TAFS/ A cluster of thunderstorms across southern Edwards Plateau between Del Rio and San Antonio is expected to impact the San Antonio area airports within the next few hours. Storms are expected to expand in coverage overnight and affect much of the area terminals as an upper level disturbance moves over northeast Mexico and then pushes towards the Rio Grande. MVFR conditions are expected across the I-35 sites overnight through mid morning on Thursday. Some of these storms are forecast to produce heavy rain and thunderstorm wind gusts up to 30 knots. IFR Cigs/Vbsys are possible with stronger storms. VFR conditions returns Thursday afternoon for a short period of time as another round of showers and storms are expected to once again affect the I-35 sites. && .PREV DISCUSSION... /ISSUED 1021 PM CDT WED JUN 1 2016/ ..Widespread Heavy Rain Expected Overnight... UPDATE... Heavy rain is expected late tonight into Thursday across South- Central Texas. An upper level low system currently over northeast Mexico is forecast to slowly push to the east and into the Rio Grande Plains by mid morning on Thursday. There are several short wave disturbances embedded within the southwest flow aloft that will keep storms pulsing once they develop. At lower levels, several lingering outflow boundaries across the area are expected to act as focus for new storms to develop overnight as the upper level system approaches from the west. Low level wind flow is expected to remain weak for the period and may result in training cells producing episodes of heavy rain. With saturated soils due to recent rains, will take little rainfall amounts for flash flooding to occur. We are confident on the potential of heavy rain for the overnight period out west across the Rio Grande Plains and points to the east and southeast overnight/early Thursday morning. Rainfall amounts with strongest storms could produce 1 to 2 inches in a short period of time. Flash Flash Guidance shows 1 to 3 inches of rainfall for 1 to 3 hours forecast duration. These amounts could easily be reached tonight. Once again, tonight's biggest concern is rapid flash flooding. A Flash Flood Watch is in effect through Friday morning as we expect several rounds of numerous to widespread showers and storms for the period. PREV DISCUSSION... /ISSUED 703 PM CDT WED JUN 1 2016/ AVIATION... /00Z TAFS/ Scattered showers and thunderstorms will continue to move near and across the I-35 terminals this evening and overnight. Several outflow boundaries are expected to push across South-Central Texas through Thursday morning with chances for numerous to widespread showers and storms. MVFR and IFR conditions are expected through Thursday morning as storms pass and lower Cigs and Vbsys. Some of these storms could be strong to severe as they push across the area. Gusty winds up to 30 knots cant be rule out with stronger storms. Cigs and Vbsys are expected to return to VFR conditions in the afternoon for a short period. Shower and thunderstorm activity is expected Thursday afternoon with Cigs mainly in the MVFR category for much of the afternoon and evening time frame. PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 1 2016/ SHORT TERM (Tonight through Thursday Night)... Upper low can be seen on water vapor just south of the AZ/NM border. This is the system that will be coming into Texas over the next several days bringing the continued chance for showers and thunderstorms. This afternoon it appears that South Central Texas is in between lift areas, one to the east near the TX/LA border and more lift over the Edwards Plateau and the Big Bend. Will continue with high pop and the wording of locally heavy rainfall overnight. It appears from the latest meso models that a cluster or MCS should develop out west and move through the central and southern sections of the CWA. This risk of storms will continue to be high on Thursday as the upper low moves into Texas and stalls over Central Texas. The flood threat will remain high with saturated soils. The pattern has shown breaks in the activity as the large MCS systems do a good job in bringing stable area in their wake. The timing and exact location of these systems will still be problematic in giving any sort of forecast specifics. Flooding threat will remain high. Cant rule out some Severe Storms with a Marginal risk forecast by SPC. Marginal risk is mainly south of the area on Thursday. LONG TERM (Friday through Wednesday)... Both the European and GFS show the upper low stalling over the area on Thursday Night through Saturday before drifting southwest into Mexico over the weekend into early next week. Keeping with the 3-5 inches, isolated 10 inch totals. WPC and models are showing that much of the precip will be east and south of the area but with the upper low centered over Texas we will run the continued risk of daytime development of storms as well as night time development if the low center develops more of a warm core. By the start of next week the low is forecast to drift sw into Mexico. This will take the majority of the lift with it with only a 20 pop on Monday and no pop on Tuesday. Cant rule out some isolated activity next week just due to residual moisture left behind and daytime heating. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 81 66 81 66 80 / 80 60 60 40 60 Austin Bergstrom Intl Airport 81 66 81 66 81 / 80 60 60 40 60 New Braunfels Muni Airport 81 66 83 66 81 / 80 60 60 40 60 Burnet Muni Airport 79 65 78 64 78 / 70 60 60 40 60 Del Rio Intl Airport 85 67 86 66 85 / 60 30 30 20 50 Georgetown Muni Airport 79 66 78 65 79 / 80 70 60 40 60 Hondo Muni Airport 82 65 83 66 80 / 70 50 50 30 60 San Marcos Muni Airport 81 66 81 66 80 / 80 60 60 40 60 La Grange - Fayette Regional 80 68 81 68 81 / 80 60 60 50 70 San Antonio Intl Airport 81 66 82 67 80 / 80 60 60 40 60 Stinson Muni Airport 82 68 83 68 81 / 80 60 50 40 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...17 Synoptic/Grids...Runyen Public Service/Data Collection...33
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 20 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT WED JUN 1 2016 TXZ171>173-183>194-202>209-217>225-228-021000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO... RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE. NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 1, 9:19 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT WED JUN 1 2016
TXZ183-020300-
VAL VERDE TX-
919 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VAL VERDE COUNTY
UNTIL 1000 PM CDT...
AT 918 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LANGTRY...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LANGTRY AND SHUMLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2987 10168 2984 10130 2966 10136 2970 10137
2975 10142 2977 10140 2975 10144 2978 10145
2979 10147 2976 10154 2981 10154 2980 10157
2977 10158 2977 10163 2976 10164 2977 10166
2976 10171 2977 10171
TIME...MOT...LOC 0218Z 285DEG 22KT 2977 10163Special weather statement, Jun 1, 9:46 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT WED JUN 1 2016
TXZ183-202-020330-
VAL VERDE TX-KINNEY TX-
946 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
CENTRAL KINNEY COUNTIES UNTIL 1030 PM CDT...
AT 946 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF ALAMO VILLAGE TO AMANDA TO
NEAR DEL RIO. MOVEMENT WAS EAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE... BRACKETTVILLE...ALAMO
VILLAGE...STANDART...LAUGHLIN AFB...AND AMANDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2937 10072 2957 10052 2957 10011 2956 10011
2931 10036 2919 10077 2926 10081 2926 10084
2928 10087 2931 10089 2934 10094 2935 10090
TIME...MOT...LOC 0246Z 280DEG 9KT 2951 10050 2936 10064 2932 10087Special weather statement, Jun 1, 10:18 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CDT WED JUN 1 2016
TXZ183-184-020415-
EDWARDS TX-VAL VERDE TX-
1018 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
SOUTHWESTERN EDWARDS COUNTIES UNTIL 1115 PM CDT...
AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COMSTOCK TO 18 MILES SOUTHWEST OF BOX
CANYON-AMISTAD. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...COMSTOCK...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...
LAUGHLIN AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2960 10128 2960 10127 2961 10125 2963 10126
2962 10128 2980 10125 2975 10060 2962 10064
2962 10070 2945 10070 2924 10076 2928 10087
2931 10089 2936 10100 2946 10106 2947 10115
2952 10118 2953 10126 2957 10124
TIME...MOT...LOC 0318Z 285DEG 28KT 2976 10120 2928 10130
MOLocal storm report, Jun 1, 11:18 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG BRACKETTVILLE 29.32N 100.41W
06/01/2016 KINNEY TX LAW ENFORCEMENT
TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER EWX1600534
CVPLocal storm report, Jun 1, 11:24 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST LAUGHLIN AFB 29.36N 100.78W
06/01/2016 M67 MPH VAL VERDE TX ASOS
&&
EVENT NUMBER EWX1600535
CVPSpecial weather statement, Jun 2, 12:30 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT THU JUN 2 2016
TXZ202-203-217-218-228-020630-
DIMMIT TX-ZAVALA TX-KINNEY TX-UVALDE TX-MAVERICK TX-
1230 AM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHERN UVALDE...
SOUTHEASTERN KINNEY...MAVERICK AND ZAVALA COUNTIES UNTIL 130 AM
CDT...
AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ANACACHO TO 13 MILES NORTHWEST OF COMETA
TO 20 MILES SOUTHWEST OF ROSITA SOUTH. MOVEMENT WAS SOUTHEAST AT 50
MPH.
DIME SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH AND RAINFALL AMOUNTS UP
TO 2 INCHES WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...EL INDIO...LA PRYOR...
BATESVILLE...ASHERTON...CATARINA...GILSON GROVES...LOMA VISTA...BLEWETT...
ROSITA SOUTH...LIGHT...COMETA...CARRIZO HILL...LAS VEGAS...WINTER HAVEN...
WASHER...UVALDE ESTATES AND LAS COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
2840 10035 2845 10034 2848 10037 2850 10033
2852 10039 2855 10041 2858 10040 2861 10045
2864 10045 2866 10049 2923 10028 2913 9942
2821 9940 2820 10021
TIME...MOT...LOC 0528Z 307DEG 43KT 2917 10021 2876 10021 2847 10072
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 37 min |
| Jun 1, 7:14 PM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 1, 7:31 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 7:49 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Jun 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 23 min |
| Jun 1, 8:23 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Jun 1, 8:41 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Jun 1, 9:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 1, 9:46 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Jun 1, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Jun 1, 10:18 PM CDT | Special Weather Statement | EWX | Val Verde | 57 min |
| Jun 1, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 67 min |
| Jun 1, 11:09 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Jun 1, 11:25 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jun 1, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 54 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 54 min |
| Jun 2, 12:11 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 2, 12:30 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 60 min |
| Jun 2, 12:49 AM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Jun 2, 12:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Real, Uvalde | 53 min |
| Jun 2, 1:27 AM CDT | Special Weather Statement | EWX | Dimmit, Frio, Zavala | 63 min |
| Jun 2, 1:44 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 2, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 8 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Medina | 20 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar | 67 hr |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jun 2, 2:59 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 4 hr |
| Jun 2, 4:02 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 3 hr |
| Jun 2, 4:16 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| Jun 2, 4:44 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 5 hr |
| Jun 2, 5:13 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 2, 5:27 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Jun 2, 5:49 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jun 2, 5:57 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 2, 6:04 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| Jun 2, 6:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Jun 2, 6:26 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 13 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Jun 2, 6:35 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 4 hr |
| Jun 2, 6:54 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 2, 7:32 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Jun 2, 7:54 AM CDT | River Flood Warning | EWX | Blanco | 21 hr |
| Jun 2, 8:12 AM CDT | River Flood Warning | EWX | Bastrop | 57 hr |
| Jun 2, 8:58 AM CDT | River Flood Warning | EWX | Gonzales | 24 hr |
| Jun 2, 12:14 PM CDT | River Flood Warning | EWX | Williamson | 20 hr |
| Jun 2, 12:16 PM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Jun 2, 2:06 PM CDT | River Flood Warning | EWX | Karnes | 57 hr |
| Jun 2, 3:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 2, 4:13 PM CDT | Special Weather Statement | EWX | Real | 47 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 2, 6:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.